# SDR SWAA2020033029476

- Difficulty date: March 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 21,525 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF FORWARD LEFT HAND EDGE CRUSHED/DELAMINATED (MARKED) / REPAIRED FLOOR PANEL 241DF IAW SRM 53-00-50-2R-0; SRM 53-00-50-2R-10. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1; PARA 4B(4). A MINIMUM OF 3.0 INCHES AWAY FROM THE EDGE OF THE PANEL. 57795U 10MAR2020
